# SDR HEEA077433

- Difficulty date: December 3, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Idler Gear
- Part number: 214001373101
- Condition: Missing
- Location: New
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BEARING MISSING WHEN PACKAGED PART WAS OPENED.
